# SDR IPXA2016091008081

- Difficulty date: August 29, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Bs   583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NLG RIGHT TRUNNION FITTTING CRACKED ADJACENT TO TRUNNION PIN BOSS. TRUNNION REPAIRED IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
